3 Responses

  1. Michael Bednarz
    Michael Bednarz at |

    Great article, I was looking for follow up on an article I authored and was published 2 weeks ago.


    Much of what I wrote, and you have, is being validated by the recent news about this handler with a Diazepam pen, it is my “Smoking Gun”. I am posting a new piece on this soon.

    The quote by your Dr. was very interesting. 3 in 1,000,000 for TBI causing the Thrombosis Hillary had? Well I found this as a known, adverse effect in warnings for Diazepam:

    Diazepam injection (Diazepam) dosage, indication, interactions, side effects | EMPR
    Adverse Reactions:
    CNS depression, ataxia, memory impairment, paradoxical excitement, salivation changes, neutropenia, jaundice. Inj: apnea, cardiac arrest, venous thrombosis, phlebitis, status epilepticus (when treating petit mal).

    I think she got the Thrombosis as an adverse side-effect of Diazepam seizure medication use.

  2. Is Hillary Dying To Be President.. Literally? | enVolve

    […] Hillary was suffering. The information below was posted in a January article on Breitbart. BREITBART: There’s Something Seriously Wrong With Hillary Clinton’s Health | dp@large via Brietbart   Neurologist Dr. Daniel Kassicieh, D.O., reviewed news reports of […]

Leave a Reply